Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Oganesyan, L A

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:1731
Abstract pages:1703
Full texts:970

http://www.mathnet.ru/eng/person45539
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192097

Publications in Math-Net.Ru
1985
1. A. D. Dzhavadyan, L. A. Oganesyan, “Choice of a grid depending on properties of the boundary in the variational-difference method of solution of elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1353–1364  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 47–56
1977
2. Yu. R. Akopyan, L. A. Oganesyan, “A variational-difference method for solving two-dimensional linear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977),  109–118  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 101–111
1975
3. S. V. Zundelevich, L. A. Oganesyan, “Variational-difference schemes on a regular network for the biharmonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  372–383  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 88–98
1974
4. M. E. Dmitrenko, L. A. Oganesyan, “The solution of elliptic equations with discontinuous coefficients on a regular mesh”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974),  906–918  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 85–97
1972
5. L. A. Oganesyan, “Singularities of solutions of Navier–Stokes equations at angular points”, Zap. Nauchn. Sem. LOMI, 27 (1972),  131–144  mathnet  mathscinet  zmath
6. L. A. Oganesyan, “Variational-difference methods for solving the first boundary value problem for the biharmonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972),  1234–1244  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 187–199
1971
7. D. L. Laikhtman, B. A. Kagan, L. A. Oganesyan, R. V. Pyaskovskii, “On global circulation in barotropic ocean of variable depth”, Dokl. Akad. Nauk SSSR, 198:2 (1971),  333–336  mathnet
8. L. A. Oganesyan, “A variational difference scheme on a regular network for the Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 11:6 (1971),  1595–1603  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:6 (1971), 304–315
1969
9. L. A. Oganesyan, L. A. Rukhovets, “Study of the rate of convergence of variational difference schemes for second-order elliptic equations in a two-dimensional field with a smooth boundary”, Zh. Vychisl. Mat. Mat. Fiz., 9:5 (1969),  1102–1120  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:5 (1969), 158–183
1968
10. L. A. Oganesyan, L. A. Rukhovets, “Variational-difference schemes for second order linear elliptic equations in a two-dimensional region with a piecewise-smooth boundary”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  97–114  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 129–135
1966
11. L. A. Oganesyan, “Convergence of variational-difference schemes in the case of an improved approximation of the boundary”, Dokl. Akad. Nauk SSSR, 170:1 (1966),  41–44  mathnet  mathscinet  zmath
12. L. A. Oganesyan, “Convergence of difference schemes in case of improved approximation of the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 6:6 (1966),  1029–1042  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:6 (1966), 116–134
1965
13. J. A. Gusman, L. A. Oganesyan, “Inequalities for the convergence of finite difference schemes for degenerate elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 5:2 (1965),  351–357  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:2 (1965), 256–267

1973
14. L. A. Oganesyan, “A remark on the article “A variational difference method for solving the first boundary value problem for the biharmonic equation on a regular network””, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  520  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 330–331
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022